MathSciNet Relay Station
MathSciNet bibliographic data
MR1869245 (2002i:62135) 62J15 (47N30 62H20)
Benjamini, Yoav; Yekutieli, Daniel The control of the false discovery rate in multiple testing under dependency. Ann. Statist. 29 (2001), no. 4, 1165–1188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement